# SDR JYDR20180713190

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: General aviation
- Make and model: Skrsky S64F
- Engine: Pwa JFTD12A5A
- Engine time: 5,998 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disc
- Part number: 670403001
- Part serial: N16363
- Condition: Cracked
- Location: Engine
- Part time: 2,997 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IAW AD 97-02-13 USING AMOC LETTER.  6 CRACKS WERE FOUND AT THE TIE BOLT THROUGH HOLES. CRACKS WERE FOUND WITH BOTH FPI AND EDDY CURRENT. AD STATES THAT DISK IS TO BE INSPECTED AT OR BEFORE 3000 HOURS TT AND 1500 HOURS THEREAFTER. THIS DISK HAD A TT OF 2997.2 SO AD PERFORMED ITS INTENTION.
